, Volume 64, Issue 7, pp 1109-1127

Asymptotic m-phase soliton-type solutions of a singularly perturbed Korteweg–de Vries equation with variable coefficients

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

We propose an algorithm for the construction of asymptotic m-phase soliton-type solutions of a singularly perturbed Korteweg–de Vries equation with variable coefficients and establish the accuracy with which the main term asymptotically satisfies the considered equation.

Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, No. 7, pp. 970–987, July, 2012.